Quantity discrimination in salamanders

Krusche, P., Uller, C. and Dicke, U. (2010) Quantity discrimination in salamanders. Journal of Experimental Biology, 213(11), pp. 1822-1828. ISSN (print) 0022-0949

Full text not available from this archive.
Item Type: Article
Research Area: Biological sciences
Psychology
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Social Science (until November 2012)
Depositing User: Susan Miles
Date Deposited: 30 Nov 2012 10:10
Last Modified: 30 Nov 2012 10:10
URI: http://eprints.kingston.ac.uk/id/eprint/24192

Actions (Repository Editors)

Item Control Page Item Control Page